# SDR DXTA2025090204765

- Difficulty date: August 30, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0381
- Aircraft time: 1,689 hours, 1,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CBS281
- Part serial: 009473
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING NOT FULLY ILLUMINATING: FLOOR LIGHTING NEAR SEATS 5 AND 7 AND OVERHEAD READING LIGHT AT SEAT 7 INOP AS WELL AS EXTERIOR OVER WING LIGHT OVER RIGHT WING ARE ALL INOP.  COMPLIED WITH QRH RECHARGING PROCEDURES FOR 60 MINUTES TO NO AVAIL.  ALL OTHER EMERGENCY LIGHTS ARE WORKING. CORRECTIVE ACTION: REMOVED THE #3 EMERGENCY LIGHTING POWER SUPPLY 3 DUE TO THE "CABIN EMERGENCY LIGHTING NOT FULLY ILLUMINATING" AND INSTALLED IAW THE AMM 33-50-06  OPS TESTED SATISFACTORY. BATTERY WAS REPLACED IN THE PACK.
